Aa
A
A
Close
Avatar universal
Progesterone side effects?
After my positive pregnancy test my doctor put me on 100mg suppositories twice a day, but it has been 5 days and I am having backaches and some mild cramping, is this normal? Has anyone else experienced this? I am worried because I have had 2 m/c's before without progestrone.
I am trying to see the doctor in a couple of days instead of a week from now to make sure.



Cancel
5 Answers
Page 1 of 1
134578 tn?1463413330
Very normal.  Google "progesterone side effects" and you will find all kinds of cramping and headaches and stuff.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
296076 tn?1371338074
I did have some cramping... I was taking a lot more though..  It does also make you constipated.. so have you errr emmm   done that because that can make you cramp up too haha.. good luck.. I hope all is well
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
287071 tn?1365196113
also keep in mind your uterus has to stretch something like 100 times it's normal size for a pregnancy. I used progesterone and head a healty son after 2 miscarriages. Best of luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks everyone, that does make me feel better. I am a mess, worried about every little thing right now. This Progesterone makes me feellike crap too!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I had to add, that my doctor's nurse told me that "backache" and "cramping" are not related to progesterone at all, so it maybe an impending MC!!!!  Who says that???
Pray for me please.

:P
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources